# SDR CA961216009

- Difficulty date: December 3, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-34-220T
- Engine: Cont TSIO360KB
- Propeller: Mcauly 3AF32C508
- System (JASC): 7314 · Engine Fuel Pump
- Part: Fuel Pump
- Part number: 6467586A2
- Condition: Screw Stripped
- Location: Aneroid
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

(CAN) ON CLIMB OUT THE PILOT NOTICED THE FUEL FLOW GAUGE READING HIGH (IN THE RED) AND THE ENGINE STARTED TO RUN ROUGH, WITH LOSS OF POWER. THE MIXTURE WAS RETARDED AND THE FUEL FLOW DECREASED AND POWER INCREASED. AIRCRAFT RETURNED TO BASE. POST FLIGHT INSPECTION FOUND THE FUEL PUMP ANEROID ADJUSTING SCREW STRIPPED AND EXTENDED OUT 2". THIS ALLOWED THE FUEL PRESSURE TO INCREASE PAST THE DESIRED SETTING. THE FUEL PUMP WAS REPLACED.
